# SDR DALA13014070944

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1155-1210
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS AT BS 1155 TO 1157 AND 1212 TO 1210 BETWEEN LONGERON PROTECTION 26 TO 29R  FITTINGS WERE REPLACED IAW SRM 51-30-5.
